MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE 2; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71926-01
Medical Device Problem Codes Device Alarm System (1012); Application Program Problem (2880)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Diaphoresis (2452)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An alarm issue was reported with the adc device iphone xr phone with ios operating system version 17.2.1.Customer experienced a signal loss and was unable to obtain readings and receive glucose alarms.As a result, customer was not alerted of changes in glucose level and experienced headaches, asthenia, and cold sweats and was unable to self-treat, requiring treatment of sugar from a non-healthcare provider.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
Extended investigation is pending at this time.A follow up will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is " this morning around 7am " is on the same date abbott diabetes care became aware of the event.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Additional Manufacturer Narrative
The user reported signal loss and was unable to obtain readings and receive glucose alarms.The reported issue was investigated and attempted to replicate.The reported configuration was not compatible with the freestyle librelink app.The latest revision of the compatibility guide was available to the customer on the abbott diabetes care website.As the compatibility guide was provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An alarm issue was reported with the adc device iphone xr phone with ios operating system version 17.2.1 and app version 2.10.2.7677.Customer experienced a signal loss and was unable to obtain readings and receive glucose alarms.As a result, customer was not alerted of changes in glucose level and experienced headaches, asthenia, and cold sweats and was unable to self-treat, requiring treatment of sugar from a non-healthcare provider.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE 2
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key18759376
Report Number2954323-2024-06337
Device Sequence Number12344432
Product Code QLG
UDI-Device Identifier00357599810009
UDI-Public00357599810009
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193371
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71926-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown